Relativistic ≡ method for atoms

Selvaraj, V. ; Gopinathan, M. S. (1984) Relativistic ≡ method for atoms Physical Review A, 29 (6). pp. 3007-3017. ISSN 1050-2947

Full text not available from this repository.

Official URL:

Related URL:


Approximate relativistic corrections to the atomic radial wave functions of the recently reported ≡ method are presented based on the approach of Cowan and Griffin. The major relativistic effects are shown to be incorporated into the wave function while retaining the nonrelativistic format. The one-electron eigenvalues, total energies, expectation values of rn for n=-1,1, and 2 and spin-orbit parameter values are reported. The results are comparable with the fully relativistic Dirac-Hartree-Fock values.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:15153
Deposited On:13 Nov 2010 06:35
Last Modified:02 Jun 2011 07:01

Repository Staff Only: item control page